MAUDE Adverse Event Report: MEDIVATORS ADVANTAGE 4-CHAMBER POLYP TRAP; POLYP COLLECTION BOTTLE

MEDIVATORS ADVANTAGE 4-CHAMBER POLYP TRAP; POLYP COLLECTION BOTTLE
Model Number 100104
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The case reports that during an endoscopy procedure, the polyp trap was not capturing the biopsied polyp specimens in the chambers.The loss of specimens/polyps could potentially impact the patient in delay of patient diagnosis.There is limited information regarding this complaint.There was no reported issues with tubing connection or suction pressure being used with the device.There was no product sent back for additional analysis.There has been no reported patient illness or injury as a result.This complaint will continue to be monitored within medivators complaint system.Device not returned for evaluation.
 
Event or Problem Description
During an endoscopy procedure, the polyp trap was not capturing the biopsied polyp specimens in the chambers.The loss of specimens/polyps could potentially impact the patient in delay of patient diagnosis.

Brand Name
ADVANTAGE 4-CHAMBER POLYP TRAP
Common Device Name
POLYP COLLECTION BOTTLE
Manufacturer (Section D)
MEDIVATORS
3150 pollok dr
conroe TX 77303
MDR Report Key6055839
Report Number1651395-2016-00004
Device Sequence Number16162438
Product Code KDQ
UDI-Device Identifier00677964054945
UDI-Public00677964054945
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number100104
Device Lot Number807042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2016
Initial Report FDA Received Date10/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1